# SDR SWAA2022011254235

- Difficulty date: December 16, 2021
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N8676A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36941
- Aircraft time: 20,537 hours, 9,518 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BETWEEN STA 767 AND 787; RBL 21 TO RBL 22.50 AND WL 155; FWD FLOOR SHIELD IS CORRODED IN 10 EA AREAS AS MARKED ; / [01] REMOVED CORROSION FROM SHIELD IAW SRM 51-10-02. ORIGINAL MATERIAL THICKNESS IS .063' WITH A LOSS OF .032'. REMAINING THICKNESS OF .031 IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. TOOL ID # AAR29270; CALIBRATION DUE ON 12/09/2022.; [02] REMOVED SHIELD AT STA 767-787; RBL21-RBL25; IAW SRM 51-40-02.; [03] VERIFIED ITEMS 1 AND 2; [04] LOCATED/DRILLED FASTENER HOLES IAW SRM 51-40-05 & COUNTERSUNK HOLES IAW SRM 51-40-08.; [05] APPLIED CIC TO LOWER SURFACE IAW AMM 51-21-91.; [06] OK TO INSTALL NEW SHIELD 146A8127U12ATSMRO A TAG # WN11956.; [07] INSPECTION CW STEPS 4;5 AND 6  OK TO INSTALL; [08] INSTALLED SHIELD AT STA 767-787; RBL21-RBL25; IAW SRM 51-40-02 & BOEING DWG. # 146A0081 ID:0028 REV.A.; [09] PART INFO ONLY: BLIND RIVET CR3243-6-03 A TAG # A48743 & BLIND RIVET BACR15FP5F4R A TAG # A6441.; [10] REMOVED CORROSION FROM SHIELD AT STA 767-787; RBL21-RBL25; IAW SRM 51-10-02. ORIGINAL MATERIAL THICKNESS IS .063' WITH A LOSS OF .032'. REMAINING THICKNESS OF .031' IS OUT OF LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED SHIELD IAW SRM 51-40-02 & BOEING DWG. # 1R6A0081 ID:0028 REV.A.; [11] INSPECTION CW STEPS 8;9 AND 10; [12] RII REQUIREMENTS CW; [13] AUDIT CW; [14] AUDIT CW
